MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PG PRO 20G 8CM BASIC KIT; INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS PG PRO 20G 8CM BASIC KIT; INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rebp1302 showed no other similar product complaint(s) from this lot number.Device not yet returned for evaluation.
 
Event or Problem Description
Per sales rep, the facility reported the nurse was placing power glide pro and felt resistance.The rn tried to pull back on device, felt resistance, and saw skin movement around insertion site due to the resistance.It was stated the rn did not want to force the device removal with added pressure so the rn advance the catheter slightly and was successful in removing the device.Once the device was removed from the patient, it was noted that the wire had broken off the device and was inside the catheter.The rn measured the wire against another new device and it was reportedly intact without any part of the wire remaining inside the patient.An x-ray order was placed and a physician was consulted to ensure patient safety.

Brand Name
PG PRO 20G 8CM BASIC KIT
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6672342
Report Number3006260740-2017-00915
Device Sequence Number19036759
Product Code FOZ
UDI-Device Identifier00801741110528
UDI-Public(01)00801741110528(17)190228(10)REBP1302
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberN/A
Device Catalogue NumberF120080
Device Lot NumberREBP1302
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1